Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

The existence of quasimeromorphic mappings in dimension 3


Author: Emil Saucan
Journal: Conform. Geom. Dyn. 10 (2006), 21-40
MSC (2000): Primary 30C65, 57R05, 57M60
Published electronically: March 1, 2006
MathSciNet review: 2206314
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a Kleinian group $ G$ acting on $ \mathbb{H}^{3}$ admits a non-constant $ G$-automorphic function, even if it has torsion elements, provided that the orders of the elliptic elements are uniformly bounded. This is accomplished by developing a method for meshing distinct fat triangulations which is fatness preserving. We further show how to adapt the proof to higher dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65, 57R05, 57M60

Retrieve articles in all journals with MSC (2000): 30C65, 57R05, 57M60


Additional Information

Emil Saucan
Affiliation: Departments of Mathematics and Electrical Engineering, Technion, Haifa, Israel
Email: semil@tx.technion.ac.il, semil@ee.technion.ac.il

DOI: http://dx.doi.org/10.1090/S1088-4173-06-00111-1
PII: S 1088-4173(06)00111-1
Keywords: Automorphic quasimeromorphic mapping, fat triangulation
Received by editor(s): December 1, 2003
Received by editor(s) in revised form: January 20, 2006
Published electronically: March 1, 2006
Dedicated: For Meir, who insisted
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.